# SDR DL757030100

- Difficulty date: January 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 11,514 hours, 5,444 cycles
- Engine: Pwa PW2037
- Engine time: 44,277 hours, 21,874 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716511
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 44,277 hours, 21,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE FAILURE ON CLIMBOUT, APPROX 18,000FT.  EICAS STATUS PAGE RT ENGINE SEC SEL-RT ENGINE LOW N1-RT ENGINE OIL PRESS-RT ENGINE FUEL ON SOL.  EPCS PAGE OIL PRESS RED NO OTHER FAULTS RECORDED.  REPLACED ENGINE.
